# SDR AALA202204265467

- Difficulty date: April 15, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N863NN
- Make and model: Boeing 737
- Aircraft serial: 30903
- Aircraft time: 34,091 hours, 14,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE EMERGENCY EXIT LIGHT IS FLICKERING ROW 17 AIRCRAFT LEFT. **SUPPLEMENTAL REPORT FOR AALA202204185467: REMOVED AND REPLACED PROXIMITY LIGHT ASSEMBLY PER 33-50-00** (CLOSED)
